MathSciNet Relay Station
MathSciNet bibliographic data
MR3306 (2,197f) 36.0X
Ritt, J. F. On a type of algebraic differential manifold. Trans. Amer. Math. Soc. 48, (1940). 542–552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement